Counting by children with Down syndrome

Caycho L., Gunn P. and Siegal M. (1991) Counting by children with Down syndrome. American Journal on Mental Retardation, 95 5: 575-583.

Author Caycho L.
Gunn P.
Siegal M.
Title Counting by children with Down syndrome
Journal name American Journal on Mental Retardation   Check publisher's open access policy
ISSN 0895-8017
Publication date 1991-01-01
Sub-type Article (original research)
Volume 95
Issue 5
Start page 575
End page 583
Total pages 9
Subject 2742 Rehabilitation
3304 Education
3600 Health Professions
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Scopus Import
Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 29 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 31 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 15:31:40 EST by System User